MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP G; HIP COMPONENT
Model Number DLXPLG36
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to the patient dislocating.All components removed, replaced with different manufacturers system, apart from the 36mm mpo femoral head, which was removed and replaced with a 28mm mpo femoral head.(b)(6).

Brand Name
DYNASTY® A-CLASS® 15DG POLY LINER 36MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9577184
Report Number3010536692-2020-00030
Device Sequence Number2224858
Product Code JDI
UDI-Device IdentifierM684DLXPLG361
UDI-PublicM684DLXPLG361
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPLG36
Device Catalogue NumberDLXPLG36
Device Lot Number1749008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR